# SDR SWAA2020111629287

- Difficulty date: November 10, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 20,572 hours, 9,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT FLOOR STRIP COMING LOOSE ROW 12.  RESECURED FLOOR PROXIMITY PHOTOLUMINESCENT STRIP AT ROW 12, PER AMM 33-51-15.
